# SDR DALA2021051102647

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 78,823 hours, 19,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 36 Fed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 ROW 36 FED FOUND RED EMERGENCY SEAT LIGHT INOP. CORRECTIVE ACTION: R/R RED EMERGENCY SEAT LIGHT PER CMM 25-21-52 B757. (7606737)
